# SDR 2000ZZZX481

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135TA
- Make and model: Boeing 737222
- Aircraft serial: 19940
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: E/E Gay
- Component: 6552812
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RT AND LT YAW AFTER TAKEOFF.  SWITCHED YAW DAMPER TO THE 'OFF' POSITION AND YAWING STOPPED.  MAINTENANCE FOUND A BROKEN WIRE IN THE D4117J ELECTRICAL CONNECTOR AT THE FORWARD END OF THE E1 EQUIPMENT RACK FOR THE AUTOPILOT ACCESSORY UNIT.  THE WIRE WAS REPAIRED IAW B737-22-120.  SYSTEM CHECKED OK.
